# SDR USAA050062

- Difficulty date: January 13, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2.5 INCHES, 1 INCH ABOVE S23L AT BS 745.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 229.  (M)
